# SDR AALA202103299049

- Difficulty date: March 24, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 72,721 hours, 9,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0202503001
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT BROKEN AT 1L CLOSET. REPLACED EMERGENCY LIGHT LENS AT CLOSET IAW AMM 33-51-00, OPS CHECK GOOD.
